Back
 AJCM  Vol.5 No.3 , September 2015
The Approximation of Hermite Interpolation on the Weighted Mean Norm
Abstract: We research the simultaneous approximation problem of the higher-order Hermite interpolation based on the zeros of the second Chebyshev polynomials under weighted Lp-norm. The estimation is sharp.
Cite this paper: Wang, X. , Hu, C. and Ma, X. (2015) The Approximation of Hermite Interpolation on the Weighted Mean Norm. American Journal of Computational Mathematics, 5, 387-392. doi: 10.4236/ajcm.2015.53033.
References

[1]   Szabados, J. and Vestesi, P. (1992) A Survey on Mean Convergence of Interpolatory Processes. Journal of Computational and Applied Mathematics, 43, 3-18.
http://dx.doi.org/10.1016/0377-0427(92)90256-W

[2]   Szabados, J. and Vertesi, P. (1990) Interpolation of Functions. World Scientific, Singapore.

[3]   Wang, X. (2011) The Approximation of Hermite Interpolation on the Weighted Mean Norm. Journal of Tianjin Normal University, 31, 7-12.

[4]   Xia, Y. and Xu, G.Q. (2010) The Approximation of Hermite Interpolation on the Weighted Mean Norm. Journal of Tianjin Normal University, 31, 6-10.

[5]   Xu, G.Q., Cui, R. and Wang, X. (2009) The Simultaneous Approximation of Quasi-Hermite Interpolation on the Weighted Mean Norm. International Journal of Wavelets, Multiresolution and Information Processing, 7, 825-837.
http://dx.doi.org/10.1142/S0219691309003276

[6]   Xie, T.F. and Zhou, S.P. (1998) Real Function Approximation Theory. Hangzhou University Press, Hangzhou.

[7]   Kingore, T. (1993) An Elementary Simultaneous Polynomials. Proceedings of the American Mathematical Society, 118, 529-536.
http://dx.doi.org/10.1090/S0002-9939-1993-1129881-X

 
 
Top